MathSciNet Relay Station
MathSciNet bibliographic data
MR2178960 11R23 (11G05)
Bertolini, M.; Darmon, H. Iwasawa's main conjecture for elliptic curves over anticyclotomic $\Bbb Z_p$-extensions. Ann. of Math. (2) 162 (2005), no. 1, 1–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement